# SDR GLBA20030750

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 17,621 hours, 21,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 1294300433
- Condition: Cracked
- Location: Exit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C, 6C, 6A, EMERG EXIT WINDOWS PAN CRACKED.  REMOVED AND REPLACED WINDOW PANS.
